# SDR AALA20140408010

- Difficulty date: April 2, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- Aircraft time: 69,608 hours, 24,139 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STATION 1661 & RBL 37 ON TOP OF BEAM.  INSTALLED DOUBLER IAW SRM 53-00-51-2R-11.
